Renormalization theory of self-avoiding walks which cross a square
Prentis, Jeffrey J.
Prentis, J J (1991). "Renormalization theory of self-avoiding walks which cross a square." Journal of Physics A: Mathematical and General. 24(21): 5097-5103. <http://hdl.handle.net/2027.42/48825>
AbstractThe renormalization group theory is used to calculate the critical behaviour of self-avoiding walks which cross a square. This problem, which has been proposed recently, is especially well suited for a renormalization group analysis. The fixed-endpoint, diagonal-span trademark of the square-crossing walks leads naturally to a well defined renormalization scheme. Unlike other finite-lattice renormalization schemes for self-avoiding walks, this square-crossing renormalization is exact in the sense that the finite lattice (square) is uniquely defined, the spanning rule is unambiguous, and the end-to-end correlations are exactly preserved. The results for the critical point are in excellent agreement with series analysis estimates and support a conjecture on its exact value.
IOP Publishing Ltd
MetadataShow full item record
Accessibility: If you are unable to use this file in its current format, please select the Contact Us link and we can modify it to make it more accessible to you.